# SDR REXA2012072301072

- Difficulty date: July 7, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7733
- Aircraft time: 21,848 hours, 18,725 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE AT FS 559 LBL9 HAS 3 OVERSIZED HOLES AND DRILL STARTS.  REPAIRED IAW REO 601R-53-41-1592.
